2018
Том 70
№ 5

All Issues

Vasilyanskaya V. S.

Articles: 1
Article (Russian)

Analogs of the spherical transform on the hyperbolic plane

Vasilyanskaya V. S., Volchkov V. V.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 4. - pp. 469-484

We introduce the notion of “$s$”-convolution on the hyperbolic plane $H^2$ and consider its properties. Analogs of the Helgason spherical transform on the spaces of compactly supported distributions in $H^2$ are studied. We prove a Paley –Wiener – Schwartz-type theorem for these transforms.